Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    800

No more! An update

Well, my medication is no longer!
When my acne disappeared it was wonderful. The 100 mg kicked in, I wasnt oily. No more painful cysts were coming up. However the side effects were terrible for me, and mentally battling the fact that I was taking hormones with my mom having breast cancer as well as feeling like I couldnt have potassium as a person who has an already strict diet made my anxiety worse.
I didnt really have anxiety before. But I ended up in the hospital for exhaustion, pain, lethargy, and just an overall feeling that something was wrong. I was super depressed and couldnt control my crying, which was sooo inconvenient as I constantly delt with the public. In the beginning, I told myself I would be able to overrule these side effects, but in the end they were too much. i coukd barely stand up without feeling faint and could barely hold a conversation without catching my breath. It sounds dramatic, but I want to be able to document this for others.

Anyway, the birth control never did anything for me (although now im seeing it made my periods much more bearable, but again not worth it to me) so I went off that first. It took my a while of suffering to admit it was the Spiro, but my endocrinologist told me to pick ny battle. 

The spiro is out if my system, its been a few weeks. I am breaking out but its not as bad as when I was on it before I upped my dose, its a lot less. My initial breakout basically was 3 months up until I upped my dose which gave me the side effects, BUT i also changed my routine to a much less product routine at that time. 

I feel 100% better, back to my old self. I feel motivated, which I had lost. My head is clear, and I can move my body again. I'll be looking into more holistic approaches or just deal with it, bc nothing is worth losing yourself for!



1 Comment


Recommended Comments

Good for you for making the best decision for you!  I'm also struggling with Spiro and I just moved up to 150 mg yesterday .  I may end up quitting as well as my improvement has stalled and has started to regress big time.  Please keep us posted on your holistic journey. 

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×